H∞ filtering of multivariable systems

Hersh, M.A. (1989) H∞ filtering of multivariable systems. International Journal of Control, 50(4), pp. 1143-1151. (doi: 10.1080/00207178908953422)

Full text not currently available from Enlighten.


An H∞ filter is presented for a class of multivariable systems. The Hm filtering problem is embedded in an L2 estimation problem which is then decoupled by diagonalisation of the polynomial matrix estimation criterion. The filter is obtained in closed form.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Hersh, Dr Marion
Authors: Hersh, M.A.
College/School:College of Science and Engineering > School of Engineering > Biomedical Engineering
Journal Name:International Journal of Control
Publisher:Taylor and Francis
ISSN (Online):1366-5820

University Staff: Request a correction | Enlighten Editors: Update this record